Dear Starlight. You are really not alone.
I feel your post should be on the compulsive/impulsive behaviour thread. If you read some of the previous posts on there you will see that the medications are to blame. Big time. Although to be honest, because of the awareness of the side effects of Parkinson's medication , it is much less common now for people to slip through the net. Your husband's consultant should be aware of this.
I am many years down the line from where you are now and it hasn't been an easy journey but please don't do as I did and just put up with it - talk to the Neurologists and your doctor and get help.
I am not great at posting on public sites but if you want to privately email me I would be happy to talk to you.
Look after yourself as it is very stressful trying to look after children, home etc while living with someone who has become a stranger and is unpredictable. These medications have a lot to answer for.